# SDR CA160222006

- Difficulty date: February 22, 2016
- Submitted: June 13, 2017
- Operation: General aviation
- Make and model: Dhav DHC8102
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 85310026
- Condition: Cracked
- Location: Antenna Cutout
- Part time: 58,650 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING INSPECTION, CORROSION, DISBOND AND A 1.0" CRACK WERE FOUND ON THE LOWER FUSELAGE SKIN AT AN ANTENNA CUTOUT LOCATED BETWEEN STN. X167.00 - X182.00, AND BETWEEN STR. 32S AND 32P.
